# SDR ASOA20150912055C

- Difficulty date: September 12, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 33,573 hours, 19,222 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED BURNING ODOR IN CABIN WITH PACKS OPERATING ON APU BLEED. MAINTENANCE INSPECTED AND FOUND ODOR COMING FROM PASSENGER-CABIN SIDEWALL LIGHT FIXTURE BRACKET.  THEY REPLACED THE PASSENGER CABIN LIGHT IAW 145 33-21-06. OPS CHECKS WERE GOOD.
